Existence of solution for a generalized stochastic Cahn-Hilliard equation on convex domains

Karali, Georgia and Antonopoulou, Dimitra (2011) Existence of solution for a generalized stochastic Cahn-Hilliard equation on convex domains. Discrete and Continuous Dynamical Systems - Series B, 16 (1). pp. 31-55. ISSN 1531-3492

[img] Text
acmac-0040.pdf

Download (394Kb)
Official URL: http://dx.doi.org/10.3934/dcdsb.2011.16.31
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 19:52
Last Modified: 06 May 2017 05:35
URI: http://preprints.acmac.uoc.gr/id/eprint/40

Actions (login required)

View Item View Item